# SDR SWAA2021082328963

- Difficulty date: February 8, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 951-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** ON AFT ENTRY DOOR INBOARD CREASE BEAM CORD; LOCATED BETWEEN STA. 951 AND STA. 992.8; LBL 50; AND WL 208.1. / REPAIRED INBOARD CREASE BEAM AT STA. 951-992.8 LBL 50 WL 208.1 IAW EA REPAIR-53EA-07829 REV 1 AND ER 20-01718 REV IR
